Semigroup Forum

, Volume 49, Issue 1, pp 195–215

Towards a classification of maximal unicellular bands

Authors

  • P. Fillmore
    • Department of Math., Stats. and C.S.Dalhousie University
  • G. MacDonald
    • Department of Math. and C.S.University of Prince Edward island
  • M. Radjabalipour
    • Department of MathematicsKerman University
  • H. Radjavi
    • Department of Math., Stats. and C.S.Dalhousie University
Research Article

DOI: 10.1007/BF02573484

Cite this article as:
Fillmore, P., MacDonald, G., Radjabalipour, M. et al. Semigroup Forum (1994) 49: 195. doi:10.1007/BF02573484

Copyright information

© Springer-Verlag New York Inc 1994